Alert archive / California / Freeze Warnings in 2007
Freeze Warning 3, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this freeze warning at Jan 13, 2007, 3:01 AM PST for 7 counties in California. It took effect at Jan 14, 2007, 2:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2007, 3:01 AM PST (11:01 UTC)
- In effect from
- Jan 14, 2007, 2:00 AM PST
- Expired
- Jan 14, 2007, 9:00 AM PST
- In force
- 7 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Napa County, CA, San Mateo County, CA, Santa Clara County, CA, Sonoma County, CA
The radar
The Sacramento radar (KDAX), 84 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 11.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2967 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 131101 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 301 AM PST SAT JAN 13 2007 ...VERY COLD TEMPERATURES THIS MORNING AS WELL AS LATE TONIGHT INTO SUNDAY MORNING... .A VERY COLD AND DRY ARCTIC AIRMASS HAS SETTLED OVER THE SAN FRANCISCO AND MONTEREY BAY AREAS. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE LIKELY FOR MOST AREAS THIS MORNING...AS WELL AS TONIGHT INTO EARLY SUNDAY MORNING. TEMPERATURES TONIGHT MAY BE THE COLDEST THE REGION HAS EXPERIENCED SINCE DECEMBER OF 1998. FREEZING TEMPERATURES ARE LIKELY THIS MORNING IN AREAS THAT RARELY SEE TEMPERATURES AT OR BELOW 32...SUCH AS COASTAL LOCATIONS AS WELL DOWNTOWN SAN FRANCISCO. THE IMMEDIATE COAST AS WELL AS SAN FRANCISCO WILL NOT BE AS TONIGHT...HOWEVER THE REMAINDER OF THE SAN FRANCISCO AND MONTEREY BAY AREAS WILL HAVE A HARD FREEZE TONIGHT INTO SUNDAY MORNING. THEREFORE...A FREEZE WARNING HAS BEEN ISSUED FOR THOSE AREAS LATE TONIGHT INTO SUNDAY MORNING. ALSO TONIGHT...TEMPERATURES WILL DROP INTO THE TEENS IN SOME OF THE COLDER INTERIOR VALLEYS. CAZ506>508-510-513-514-131700- /O.NEW.KMTR.FZ.W.0003.070114T1000Z-070114T1700Z/ /O.CON.KMTR.FZ.W.0002.000000T0000Z-070113T1700Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 301 AM PST SAT JAN 13 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ006-505-509-515-131700- /O.CON.KMTR.FZ.W.0002.000000T0000Z-070113T1700Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-BIG SUR COAST- 301 AM PST SAT JAN 13 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. $$
4 follow-up statements
000 WWUS76 KMTR 131716 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 916 AM PST SAT JAN 13 2007 ...VERY COLD TEMPERATURES THIS MORNING AS WELL AS LATE TONIGHT INTO SUNDAY MORNING... .A VERY COLD AND DRY ARCTIC AIRMASS HAS SETTLED OVER THE SAN FRANCISCO AND MONTEREY BAY AREAS. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE LIKELY FOR MOST AREAS AGAIN TONIGHT AND EARLY SUNDAY MORNING. THE IMMEDIATE COAST AS WELL AS SAN FRANCISCO WILL NOT BE AS COLD TONIGHT...HOWEVER THE REMAINDER OF THE SAN FRANCISCO AND MONTEREY BAY AREAS WILL HAVE A HARD FREEZE TONIGHT INTO SUNDAY MORNING. THEREFORE...A FREEZE WARNING HAS BEEN ISSUED FOR THOSE AREAS LATE TONIGHT INTO SUNDAY MORNING. ALSO TONIGHT...TEMPERATURES WILL ONCE AGAIN DROP INTO THE TEENS IN SOME OF THE COLDER INTERIOR VALLEYS. CAZ506>508-510-513-514-140115- /O.EXP.KMTR.FZ.W.0002.000000T0000Z-070113T1700Z/ /O.CON.KMTR.FZ.W.0003.070114T1000Z-070114T1700Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 916 AM PST SAT JAN 13 2007 ...FREEZE WARNING HAS EXPIRED FOR TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY... THE FREEZE WARNING IS NO LONGER IN EFFECT THIS MORNING. ANOTHER FREEZE WARNING IS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT ANIMALS AND COLD SENSITIVE PLANTS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ006-505-509-515-131830- /O.EXP.KMTR.FZ.W.0002.000000T0000Z-070113T1700Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-BIG SUR COAST- 916 AM PST SAT JAN 13 2007 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ ANDERSON
000 WWUS76 KMTR 140512 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 912 PM PST SAT JAN 13 2007 ...COLD TEMPERATURES EXPECTED SATURDAY NIGHT AND SUNDAY MORNING... .A VERY COLD AND DRY ARCTIC AIRMASS HAS SETTLED OVER THE SAN FRANCISCO AND MONTEREY BAY AREAS. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE LIKELY FOR MOST AREAS AGAIN TONIGHT AND EARLY SUNDAY MORNING. THE IMMEDIATE COAST AS WELL AS THE CITY OF SAN FRANCISCO WILL NOT BE AS COLD TONIGHT...HOWEVER THE REMAINDER OF THE SAN FRANCISCO AND MONTEREY BAY AREAS WILL HAVE A HARD FREEZE TONIGHT INTO SUNDAY MORNING. THEREFORE...A FREEZE WARNING CONTINUES FOR THOSE AREAS LATE TONIGHT INTO EARLY SUNDAY MORNING. COLD WEATHER IS FORECAST TO CONTINUE INTO EARLY NEXT WEEK AND FREEZING TEMPERATURES ARE LIKELY FOR INLAND AREAS SUNDAY NIGHT AND AGAIN MONDAY NIGHT. CAZ506>508-510-513-514-141700- /O.CON.KMTR.FZ.W.0003.070114T1000Z-070114T1700Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 912 PM PST SAT JAN 13 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY... AT 9 PM PST SATURDAY EVENING TEMPERATURES HAD FALLEN INTO THE 30S ACROSS MOST INTERIOR SECTIONS OF THE SAN FRANCISCO BAY AREA...AND ACROSS ALL OF THE MONTEREY BAY AREA. OVERNIGHT LOWS WILL DROP INTO THE 20S AND LOWER 30S IN THESE AREAS...AND SEVERAL HOURS OF FREEZING TEMPERATURES ARE LIKELY. RESIDENTS SHOULD TAKE NECESSARY MEASURES TO PROTECT ANIMALS AND COLD SENSITIVE PLANTS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ DYKEMA
000 WWUS76 KMTR 141136 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 336 AM PST SUN JAN 14 2007 ...FREEZING TEMPERATURES THROUGH MID MORNING TODAY... ...ANOTHER COLD NIGHT TONIGHT... .A VERY COLD AND DRY ARCTIC AIRMASS REMAINS OVER CALIFORNIA. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES WILL OCCUR ACROSS INLAND AREAS OF THE SAN FRANCISCO AND MONTEREY BAY AREAS THIS MORNING. THE COLD AIRMASS WILL REMAIN OVER THE AREA TONIGHT AND TEMPERATURES ARE EXPECTED TO ONCE AGAIN DROP BELOW FREEZING FOR SEVERAL HOURS. THEREFORE A FREEZE WARNING HAS ALSO BEEN ISSUED FOR SUNDAY NIGHT AND EARLY MONDAY MORNING. CAZ506>508-510-513-514-141700- /O.NEW.KMTR.FZ.W.0004.070115T1000Z-070115T1700Z/ /O.CON.KMTR.FZ.W.0003.000000T0000Z-070114T1700Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 336 AM PST SUN JAN 14 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MONTEREY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST MONDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. BY 3 AM SUNDAY MORNING...TEMPERATURES HAD FALLEN INTO THE MID 20S IN THE INTERIOR VALLEYS AND TO AROUND FREEZING NEAR SAN FRANCISCO BAY. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY THIS MORNING. VERY COLD TEMPERATURES ARE EXPECTED ONCE AGAIN TONIGHT AND INTO EARLY MONDAY MORNING...WITH TEMPERATURES FORECAST TO BE ABOUT AS COLD AS THEY ARE EARLY THIS MORNING. RESIDENTS SHOULD CONTINUE TO TAKE NECESSARY MEASURES TO PROTECT ANIMALS AND COLD SENSITIVE PLANTS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ DYKEMA
000 WWUS76 KMTR 141655 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 855 AM PST SUN JAN 14 2007 ...FREEZING TEMPERATURES THROUGH MID MORNING TODAY... ...ANOTHER COLD NIGHT TONIGHT... .A VERY COLD AND DRY ARCTIC AIRMASS REMAINS OVER CALIFORNIA. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES WILL OCCUR ACROSS INLAND AREAS OF THE SAN FRANCISCO AND MONTEREY BAY AREAS THIS MORNING. THE COLD AIRMASS WILL REMAIN OVER THE AREA TONIGHT AND TEMPERATURES ARE EXPECTED TO ONCE AGAIN DROP BELOW FREEZING FOR SEVERAL HOURS. THEREFORE A FREEZE WARNING HAS ALSO BEEN ISSUED FOR SUNDAY NIGHT AND EARLY MONDAY MORNING. CAZ506>508-510-513-514-150400- /O.EXP.KMTR.FZ.W.0003.000000T0000Z-070114T1700Z/ /O.CON.KMTR.FZ.W.0004.070115T1000Z-070115T1700Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 855 AM PST SUN JAN 14 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST MONDAY... THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST MONDAY. VERY COLD TEMPERATURES ARE EXPECTED ONCE AGAIN TONIGHT AND INTO EARLY MONDAY MORNING...WITH TEMPERATURES FORECAST TO BE ABOUT AS COLD AS THEY ARE EARLY THIS MORNING. COLD TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO TUESDAY MORNING AS WELL...A FREEZE WARNING WILL LIKELY BE ISSUED FOR THIS TIME PERIOD LATER THIS AFTERNOON. RESIDENTS SHOULD CONTINUE TO TAKE NECESSARY MEASURES TO PROTECT ANIMALS AND COLD SENSITIVE PLANTS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ STROBIN
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Jan 12, 9:30 PM PST, 5 hours 31 minutes earlier.
Area forecast discussion, Jan 12, 9:30 PM PST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
930 PM PST FRI JAN 12 2007
UPDATED AVIATION
.DISCUSSION...THE ARCTIC AIRMASS HAS FULLY DESCENDED UPON OUR AREA
THIS EVENING. THE 00Z OAK SOUNDING SHOWS AN 850 MB TEMPERATURE OF -6
DEG C. AND BY 8 PM TEMPERATURES AT THE SURFACE HAD ALREADY DROPPED
BELOW FREEZING AT THE SONOMA COUNTY AIRPORT AND THE NAPA AIRPORT
(BOTH REPORTING 30 DEG F). THE AIRMASS IS NOT ONLY VERY COLD...BUT
VERY DRY AS WELL. SURFACE DEWPOINTS THIS EVENING ARE IN THE TEENS AND
IN SOME CASES THE SINGLE DIGITS. WITH SUCH A COLD AND DRY AIRMASS IN
PLACE THERE IS NO QUESTION WE ARE HEADING FOR RECORD-SETTING LOWS
TONIGHT WITH A HARD FREEZE ACROSS MOST INLAND AREAS AND FREEZING
TEMPERATURES LIKELY ALL THE WAY TO COAST. BRISK NORTH TO NORTHEAST
WINDS IN THE HILLS CONTINUE TO MIX LOCALLY TO THE SURFACE IN PLACES
LIKE SFO AND LIVERMORE AND THIS IS HELPING HOLD TEMPS UP IN THE LOWER
40S FOR MUCH OF THE AREA FOR THE TIME BEING. BUT THE WINDS AT LOWER
LEVELS SHOULD SUBSIDE LATER THIS EVENING AS A NOCTURNAL INVERSION
DEVELOPS. ONCE THE WINDS EASE...TEMPS WILL PLUMMET EVERYWHERE. THERE
IS A CHANCE THAT EVEN IN THE CITY OF SAN FRANCISCO THE TEMPERATURE
MAY DROP TO FREEZING LATE TONIGHT. THE LAST TIME THAT HAPPENED WAS
DECEMBER OF 1990. THE CURRENT COLD SNAP ISNT NEARLY AS FIERCE AS
WHAT OCCURRED IN DECEMBER OF 1990...BUT THIS WILL DEFINITELY BE THE
COLDEST WEATHER WEVE SEEN SINCE DECEMBER OF 1998. OBVIOUSLY...WILL
CONTINUE THE FREEZE WARNING FOR TONIGHT THROUGH EARLY SATURDAY
MORNING.
WITH SUCH A DRY AIRMASS IN PLACE AND LOTS OF SUN TOMORROW...
TEMPERATURES WILL WARM QUICKLY THROUGH THE MORNING HOURS AND EARLY
AFTERNOON TEMPERATURES SHOULD TOP OUT IN THE LOW TO MID 50S IN MOST
PLACES NEAR SEA LEVEL...GENERALLY A FEW DEGREES WARMER THAN TODAY.
BUT ONCE THE SUN SETS TOMORROW NIGHT...TEMPERATURES WILL DROP LIKE
A ROCK. TEMPERATURES ARE NOT EXPECTED TO BE QUITE AS COLD ON
SATURDAY NIGHT AS WHAT IS FORECAST TONIGHT AS THE AIRMASS SHOULD
START TO MODERATE A BIT BY THEN. BUT WITH LIGHTER WINDS AND
CONTINUED VERY DRY AIR IN THE BOUNDARY LAYER...WOULD EXPECT LOWS
TOMORROW NIGHT TO FALL TO WITHIN A FEW DEGREES OF TONIGHTS LOWS.
THE FREEZE WARNING WILL ALMOST CERTAINLY BE RE-ISSUED FOR TOMORROW
NIGHT...BUT WILL WAIT TO SEE HOW COLD TEMPS GET TONIGHT BEFORE
MAKING THE FINAL DECISION ON PRECISELY WHERE THE FREEZE WARNING
WILL BE IN EFFECT FOR TOMORROW NIGHT.
TEMPERATURES WILL WARM VERY SLOWLY FROM SUNDAY INTO TUESDAY AS THE
UPPER RIDGE CURRENTLY CENTERED ALONG 135W SLOWLY EDGES TOWARD THE
COAST. NIGHTTIME LOWS WILL INCH UP A FEW DEGREES EACH NIGHT AND
PERHAPS BY MONDAY NIGHT FREEZING TEMPERATURES WILL BE CONFINED ONLY
TO THE INTERIOR VALLEYS. DAYTIME HIGHS SHOULD WARM BACK TO ABOUT
NORMAL EARLY NEXT WEEK.
THE LATEST AVAILABLE RUNS OF THE ECMWF (12Z) AND GFS (00Z CONTROL
RUN) ARE STARTING TO LOOK SIMILAR FOR MIDWEEK. BOTH MODELS DRIVE A
CLOSED UPPER LOW THROUGH THE LONGWAVE RIDGE EARLY IN THE WEEK.
THERE ARE DIFFERENCES WITH THE EXACT TRACK OF THIS LOW.
THE ECMWF MOVES THE LOW INTO THE PAC NW BY EARLY WEDNESDAY AND THEN
DIGS A TROUGH SOUTH THROUGH CA BY WEDNESDAY NIGHT. THE GFS
DROPS A CLOSED LOW SLOWLY SOUTH OFF THE COAST OF CALIFORNIA FROM
TUESDAY ALL THE WAY THROUGH THE END OF THE WEEK. EITHER OUTCOME MAY
PRODUCE RAINFALL FOR OUR AREA BY MIDWEEK...AND WILL NEED TO
CONSIDER ADDING POPS FOR MIDWEEK IN THE NEXT SCHEDULED FORECAST
UPDATE.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH SATURDAY AS A RESULT
OF A DRY NORTHERLY FLOW.
&&
.MTR...WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PIEDRAS BLANCAS AND SFO BAY.
.MIDNIGHT THRU 9 AM SATURDAY MORNING...FREEZE WARNING FOR THE
ENTIRE SAN FRANCISCO AND MONTEREY BAY AREAS INCLUDING SAN
FRANCISCO.
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CANEPA
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Jan 12, 3:00 PM PST, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 300 PM PST FRI JAN 12 2007 CAZ006-505>518-131400- BIG SUR COAST- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE- MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- 300 PM PST FRI JAN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ENTIRE SAN FRANCISCO AND MONTEREY BAY AREAS. .DAY ONE...TONIGHT A FREEZE WARNING IS IN EFFECT FROM MIDNIGHT THROUGH 9 AM SATURDAY MORNING. RECORD OR NEAR RECORD COLD LOWS ARE FORECAST THROUGHOUT THE SAN FRANCISCO AND MONTEREY BAY REGION. * FREEZE WARNING.......SEE SFONPWMTR - WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FREEZE WARNING IN EFFECT UNTIL 9 AM SATURDAY FOR COLD TEMPERATURES. ANOTHER FREEZE WARNING MAY BE ISSUED SATURDAY NIGHT INTO SUNDAY MORNING WITH ANOTHER COLD NIGHT EXPECTED. * FREEZE WARNING.......SEE SFONPWMTR - WWUS76 KMTR FOR DETAILS * A GRADUAL WARMING TREND WILL DEVELOP BY SUNDAY AFTERNOON AND MONDAY. DRY WEATHER IS FORECAST THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jan 12, 11:16 PM PST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1116 PM PST FRI JAN 12 2007 CAZ006-505>518-130915- BIG SUR COAST- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE- MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- 1116 PM PST FRI JAN 12 2007 ...TSUNAMI ADVISORY IN EFFECT FOR THE WEST COAST OF THE UNITED STATES... AN EARTHQUAKE NEAR THE COAST OF JAPAN OCCURRED AT APPROXIMATELY 823 PM PST. AT THIS TIME NO WATCH OR WARNING HAS BEEN ISSUED. REPEAT... NO WATCH OR WARNING HAS BEEN ISSUED FOR THE WEST COAST OF THE UNITED STATES. AT THIS TIME ONLY SMALL WAVE FLUCTUATIONS HAVE BEEN DETECTED AND THE DANGER OF ANY TSUNAMI IS STILL BEING EVALUATED. NOAA TIDE GAUGES WILL CONTINUE TO BE MONITORED CLOSELY OVER THE NEXT SEVERAL HOURS. ADDITIONAL INFORMATION ABOUT ANY EXPECTED WAVE HEIGHT AND TIMING OF ARRIVAL IS EXPECTED AT APPROXIMATELY 100 AM PST JAN 13 2007. STAY TUNES TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR FUTURE UPDATES. IT IS RECOMMENDED TO STAY AWAY FROM THE BEACH AND AVOID HARBORS AND BAYS ALONG THE COAST. STROBIN
Special weather statement, Jan 13, 12:27 AM PST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1227 AM PST SAT JAN 13 2007 CAZ006-505>518-131015- BIG SUR COAST- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE- MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- 1227 AM PST SAT JAN 13 2007 ...THE TSUNAMI ADVISORY IS NO LONGER IN EFFECT FOR THE CENTRAL CALIFORNIA COASTS HOWEVER LOCALLY STRONG CURRENTS ARE STILL POSSIBLE... THE TSUNAMI ADVISORY IS NO LONGER IN EFFECT FOR THE ENTIRE WEST COAST OF THE UNITED STATES AS NO SIGNIFICANT INUNDATION IS EXPECTED. HOWEVER SOME AREAS MAY EXPERIENCE EFFECTS WHICH COULD INCLUDE STRONG CURRENTS IN HARBORS AND BAYS. COASTAL RESIDENTS ARE ADVISED TO STAY OUT OF THE WATER...OFF THE BEACH...AND AWAY FROM HARBORS AND MARINAS. WAVE HEIGHTS AND CURRENTS ARE AMPLIFIED BY IRREGULAR COASTLINE AND ARE HARD TO PREDICT. THE THREAT IS EXPECTED TO BEGIN AT 430 AM PST SATURDAY JANUARY 13 2007 AND MAY CONTINUE FOR SEVERAL HOURS. THE INITIAL WAVE MAY NOT BE THE LARGEST. MARINERS IN WATER DEEPER THAN 600 FEET SHOULD NOT BE AFFECTED. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR FUTURE UPDATES. STROBIN
Special weather statement, Jan 13, 2:15 AM PST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN FRANCISCO CA 215 AM PST SAT JAN 13 2007 CAZ006-505>518-131216- BIG SUR COAST- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE- MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- 215 AM PST SAT JAN 13 2007 ...THE TSUNAMI ADVISORY IS NO LONGER IN EFFECT FOR THE CENTRAL CALIFORNIA COASTS HOWEVER LOCALLY STRONG CURRENTS ARE STILL POSSIBLE... THE TSUNAMI ADVISORY IS NO LONGER IN EFFECT FOR THE ENTIRE WEST COAST OF THE UNITED STATES AS NO SIGNIFICANT INUNDATION IS EXPECTED. HOWEVER SOME AREAS MAY EXPERIENCE EFFECTS WHICH COULD INCLUDE STRONG CURRENTS IN HARBORS AND BAYS. COASTAL RESIDENTS ARE ADVISED TO STAY OUT OF THE WATER...OFF THE BEACH...AND AWAY FROM HARBORS AND MARINAS. WAVE HEIGHTS AND CURRENTS ARE AMPLIFIED BY IRREGULAR COASTLINE AND ARE HARD TO PREDICT. THE THREAT IS EXPECTED TO BEGIN AT 430 AM PST SATURDAY JANUARY 13 2007 AND MAY CONTINUE FOR SEVERAL HOURS. THE INITIAL WAVE MAY NOT BE THE LARGEST. MARINERS IN WATER DEEPER THAN 600 FEET SHOULD NOT BE AFFECTED. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR FUTURE UPDATES. STROBIN
Nearby
Freeze Warnings in California, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.